# SDR AALA20060769

- Difficulty date: October 2, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - SEAT PATH EMERGENCY LIGHT FROM ROWS 25DEF TO AFT OF CABIN INOPERATIVE.  REPLACED CHARGER AND BATTERY PACK FOR SEAT PATH EMERGENCY LIGHTS FROM ROWS 25DEF TO AFT OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
